Extension of functions satisfying lipschitz conditions

Gunnar Aronsson Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332256

Arkiv for Matematik, 6, (6), 551-561, 1967.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 140 downloads ] [ 0 comments ] [ Cited by 190 ]
@inproceedings{gunnar1967extension,
  title={Extension of functions satisfying lipschitz conditions},
  author={Gunnar Aronsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437040998065},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={6},
  pages={551-561},
  year={1967},
}
Gunnar Aronsson. Extension of functions satisfying lipschitz conditions. 1967. Vol. 6. In Arkiv for Matematik. pp.551-561. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437040998065.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved